Algebras and Representation Theory

, Volume 14, Issue 1, pp 113–129

Jordan Gradings on Associative Algebras


DOI: 10.1007/s10468-009-9180-3

Cite this article as:
Bahturin, Y., Brešar, M. & Shestakov, I. Algebr Represent Theor (2011) 14: 113. doi:10.1007/s10468-009-9180-3


In this paper we apply the method of functional identities to the study of group gradings by an abelian group G on simple Jordan algebras, under very mild restrictions on the grading group or the base field of coefficients.


Associative algebrasJordan algebrasGroup gradingsFunctional identities

Mathematics Subject Classifications (2000)


Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  • Yuri Bahturin
    • 1
    • 2
  • Matej Brešar
    • 3
    • 4
  • Ivan Shestakov
    • 5
  1. 1.Department of Mathematics and StatisticsMemorial University of NewfoundlandSt. John’sCanada
  2. 2.Department of Algebra, Faculty of Mechanics and MathematicsMoscow State UniversityMoscowRussia
  3. 3.Department of MathematicsUniversity of LjubljanaLjubljanaSlovenia
  4. 4.Department of Mathematics and Computer ScienceUniversity of MariborMariborSlovenia
  5. 5.Instituto de Mathemática e EstatísticaUniversidade de São PauloSao PauloBrazil